Hello Rick and Welcome to Healing Well,
Tramadol 50 mg, this is a medication very similar to Morphine. As I do not know what else you are taking it is hard to advise you other than to encourage you to follow up with the physician and let your Doctor do the tests needed to rule out the physical causes of your "hot belly". Please do not get wrapped up in all the info on the internet as each person is different and we all react differently to meds and diseases.
You did not list any meds that you are taking for GERD. Are you on anything else besides the pain meds you mentioned?
Keep posting and know we support you.
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression
_____________________________________________________"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.”